# SDR USAA2013031800025

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 59,692 hours, 39,042 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4584
- Part serial: RK4015
- Condition: Faulty
- Location: Zone 200
- Part time: 52,662 hours, 34,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NR 1 TRANSFER BUS OFF LIGHT CYCLED DURING FLIGHT RAPIDLY.  LOSS OF CAPTAINS FLIGHT INSTRUMENTS:  AUTO THROTTLES, FMC, FUEL GAUGES AND OTHERS.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND GCU IN "G3" POSITION FAULTY.  REPLACED GCU PER AMM 24-21-81.  OPS TEST GOOD.
